zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Connectedness of the solution sets and scalarization for vector equilibrium problems. (English) Zbl 1155.90018
The author studies vector equilibrium problems. The set of weak-, Henning-, and super-efficient solutions are considered as well as the new concept of globally efficient and cone-benson efficient solutions. Scalarization results for these solution sets are derived and conditions are given under which some of these sets coincide. Based on the scalarization results it is shown under which conditions the solution sets are connected or path connected.

MSC:
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
47N10Applications of operator theory in optimization, convex analysis, programming, economics
49J40Variational methods including variational inequalities
References:
[1]Ansari, Q.H., Oettli, W., Schläger, D.: A generalization of vector equilibria. Math. Methods Oper. Res. 46, 147–1527 (1997) · Zbl 0889.90155 · doi:10.1007/BF01217687
[2]Bianchi, M., Hadjisavvas, N., Schaible, S.: Vector equilibrium problems with generalized monotone bifunctions. J. Optim. Theory Appl. 92, 527–542 (1997) · Zbl 0878.49007 · doi:10.1023/A:1022603406244
[3]Giannessi, F.: Theorem of the alternative, quadratic programs, and complementarity problems. In: Cottle, R.W., Giannessi, F., Lions, J.L. (eds.) Variational Inequalities and Complementarity Problems, pp. 151–186. Wiley, New York (1980)
[4]Chen, G.Y., Cheng, G.M.: Vector variational inequalities and vector optimization. In: Lecture Notes in Economics and Mathematical Systems, vol. 258, pp. 408–416. Springer, Heidelberg (1987)
[5]Chen, G.Y., Yang, X.Q.: Vector complementarity problem and its equivalence with weak minimal element in ordered spaces. J. Math. Anal. Appl. 153, 136–158 (1990) · Zbl 0719.90078 · doi:10.1016/0022-247X(90)90223-3
[6]Chen, G.Y.: Existence of solution for a vector variational inequality: an extension of the Hartman-Stampacchia theorem. J. Optim. Theory Appl. 74, 445–456 (1992) · Zbl 0795.49010 · doi:10.1007/BF00940320
[7]Yang, X.Q.: Vector variational inequality and its duality. Nonlinear Anal. Theory Methods Appl. 21, 869–877 (1993) · Zbl 0809.49009 · doi:10.1016/0362-546X(93)90052-T
[8]Siddiqi, A.H., Ansari, Q.H., Khaliq, A.: On vector variational inequalities. J. Optim. Theory Appl. 84, 171–180 (1995) · Zbl 0827.47050 · doi:10.1007/BF02191741
[9]Chen, G.Y., Li, S.J.: Existence of solution for a generalized vector quasivariational inequality. J. Optim. Theory Appl. 90, 321–334 (1996) · Zbl 0869.49005 · doi:10.1007/BF02190001
[10]Yu, S.J., Yao, J.C.: On vector variational inequalities. J. Optim. Theory Appl. 89, 749–769 (1996) · Zbl 0848.49012 · doi:10.1007/BF02275358
[11]Lee, G.M., Lee, B.S., Chang, S.S.: On vector quasivariational inequalities. J. Math. Anal. Appl. 203, 626–638 (1996) · Zbl 0866.49016 · doi:10.1006/jmaa.1996.0401
[12]Konnov, I.V., Yao, J.C.: On the generalized vector variational inequality problem. J. Math. Anal. Appl. 206, 42–58 (1997) · Zbl 0878.49006 · doi:10.1006/jmaa.1997.5192
[13]Luo, Q.: Generalized vector variational-like inequalities. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, pp. 363–369. Kluwer, Dordrecht (2000)
[14]Lee, G.M., Kim, D.S., Lee, B.S., Yun, N.D.: Vector variational inequality as a tool for studying vector optimization problems. Nonlinear Anal. Theory Methods Appl. 34, 745–765 (1998) · Zbl 0956.49007 · doi:10.1016/S0362-546X(97)00578-6
[15]Cheng, Y.H.: On the connectedness of the solution set for the weak vector variational inequality. J. Math. Anal. Appl. 260, 1–5 (2001) · Zbl 0990.49010 · doi:10.1006/jmaa.2000.7389
[16]Gong, X.H.: Efficiency and Henig efficiency for vector equilibrium problems. J. Optim. Theory Appl. 108, 139–154 (2001) · Zbl 1033.90119 · doi:10.1023/A:1026418122905
[17]Gong, X.H., Fu, W.T., Liu, W.: Superefficiency for a vector equilibrium in locally convex topological vector spaces. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, pp. 233–252. Kluwer, Dordrecht (2000)
[18]Fu, J.Y.: Generalized vector quasiequilibrium problems. Math. Methods Oper. Res. 52, 57–64 (2000) · Zbl 1054.90068 · doi:10.1007/s001860000058
[19]Song, W.: Vector equilibrium problems with set-valued mapping. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, pp. 403–418. Kluwer, Dordrecht (2000)
[20]Fang, Y.P., Huang, N.J.: Vector equilibrium type problems with (S)+-conditions. Optimization 53, 269–279 (2004) · Zbl 1052.49009 · doi:10.1080/02331930410001712652
[21]Chiang, C., Chadli, O., Yao, J.C.: Generalized vector equilibrium problems with trifunctions. J. Glob. Optim. 30, 135–154 (2004) · Zbl 1066.90112 · doi:10.1007/s10898-004-8273-0
[22]Ding, X.P., Park, J.Y.: Generalized vector equilibrium problems in generalized convex spaces. J. Optim. Theory Appl. 120, 327–353 (2004) · Zbl 1100.90054 · doi:10.1023/B:JOTA.0000015687.95813.a0
[23]Lin, L.J., Ansari, Q.H., Wu, J.Y.: Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems. J. Optim. Theory Appl. 117, 121–137 (2003) · Zbl 1063.90062 · doi:10.1023/A:1023656507786
[24]Fu, J.Y.: Vector equilibrium problems. Existence theorems and convexity of the solution set. J. Glob. Optim. 31, 109–119 (2005) · Zbl 1101.90060 · doi:10.1007/s10898-004-4274-2
[25]Zheng, X.Y.: The domination property for efficiency in locally convex spaces. J. Math. Anal. Appl. 213, 455–467 (1997) · Zbl 0907.90239 · doi:10.1006/jmaa.1997.5550
[26]Benson, H.P.: An improved definition of proper efficiency for vector maximization with respect to cones. J. Math. Anal. Appl. 71, 232–241 (1979) · Zbl 0418.90081 · doi:10.1016/0022-247X(79)90226-9
[27]Henig, M.I.: Proper efficiency with respect to cones. J. Optim. Theory Appl. 36, 387–407 (1982) · Zbl 0452.90073 · doi:10.1007/BF00934353
[28]Borwein, J.M., Zhuang, D.M.: Superefficiency in vector optimization. Trans. Am. Math. Soc. 338, 105–122 (1993) · Zbl 0796.90045 · doi:10.2307/2154446
[29]Baiocchi, C., Capelo, A.: Variational and Quasivariational Inequalities. Wiley, New York (1984)
[30]Aubin, J.P., Ekeland, I.: Applied Nonlinear Analysis. Wiley, New York (1984)
[31]Warburton, A.R.: Quasiconcave vector maximization: connectedness of the sets of Pareto-optimal and weak Pareto-optimal alternatives. J. Optim. Theory Appl. 40, 537–557 (1983) · Zbl 0496.90073 · doi:10.1007/BF00933970